MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.305601, batch no.9033926.It was reported that before use of the sharps coll 9gal gasket red sharps containers were missing lids.The following information was provided by the initial reporter: reported a defective sharps containers on 5/9 and was advised that a replacement would be shipped to our customer.The lot number is 9033926 and the customer was missing the lids.
 
Event or Problem Description
Material no.305601.Batch no.9033926.It was reported that before use of the sharps coll 9gal gasket red sharps containers were missing lids.The following information was provided by the initial reporter: reported a defective sharps containers on 5/9 and was advised that a replacement would be shipped to our customer.The lot number is 9033926 and the customer was missing the lids.
 
Additional Manufacturer Narrative
H.6.Investigation: a sample and photo representation were received for the investigation.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that would have caused or contributed to the reported incident, ¿missing lids¿.The sample provided may confirm repackaging by a distributor.A weighing system has already been implemented as corrective action for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.The weighted label placed on the original box by the weighing system confirmed the issue did not occur during manufacturing.The root cause is inconclusive.H3 other text : see h.10.

Brand Name
SHARPS COLL 9GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8703658
Report Number2243072-2019-01192
Device Sequence Number2090719
Product Code FMI
UDI-Device Identifier50382903056014
UDI-Public50382903056014
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305601
Device Lot Number9033926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;